Biblio

Export 1583 results:
2013
P. Ghosh and B. S. Manjunath, “Robust Simultaneous Registration and Segmentation With Sparse Error Reconstruction”, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol. 35, p. 425–436, 2013.
F. Dorfler, M. Chertkov, and F. Bullo, “Synchronization In Complex Oscillator Networks and Smart Grids”, Proceedings of the National Academy of Sciences of the United States of America, vol. 110, p. 2005–2010, 2013.
J. Fu, S. Wu, and L. R. Petzold, “Time Dependent Solution For Acceleration of Tau-leaping”, Journal of Computational Physics, vol. 235, p. 446–457, 2013.
B. Birnir, “The Kolmogorov-obukhov Statistical theory of Turbulence”, Journal of Nonlinear Science, vol. 23, p. 657–688, 2013.
A. R. Teel, “A Matrosov theorem For Adversarial Markov Decision Processes”, IEEE Transactions on Automatic Control, vol. 58, p. 2142–2148, 2013.
E. Dassau, et al., “Clinical Evaluation of A Personalized Artificial Pancreas”, Diabetes Care, vol. 36, p. 801–809, 2013.
F. Dorfler, F. Pasqualetti, and F. Bullo, “Continuous-time Distributed Observers With Discrete Communication”, IEEE Journal of Selected Topics In Signal Processing, vol. 7, p. 296–304, 2013.
A. Nabi, M. Mirzadeh, F. Gibou, and J. Moehlis, “Minimum Energy Desynchronizing Control For Coupled Neurons”, Journal of Computational Neuroscience, vol. 34, p. 259–271, 2013.
W. P. M. H. Heemels, M. C. F. Donkers, and A. R. Teel, “Periodic Event-triggered Control For Linear Systems”, IEEE Transactions on Automatic Control, vol. 58, p. 847–861, 2013.
S. Simons, “The Asymmetric Sandwich theorem”, Journal of Convex Analysis, vol. 20, p. 107–124, 2013.
C. H. Cai and A. R. Teel, “Robust Input-to-state Stability For Hybrid Systems”, Siam Journal on Control and Optimization, vol. 51, p. 1651–1678, 2013.
C. H. Cai and A. R. Teel, “Robust Input-to-state Stability For Hybrid Systems”, Siam Journal on Control and Optimization, vol. 51, p. 1651–1678, 2013.
2012
M. Putinar and C. Scheiderer, “Hermitian Algebra on the Ellipse”, Illinois Journal of Mathematics, vol. 56, p. 213–220, 2012.
Y. G. Ramos, J. E. Martinez-Legaz, and S. Simons, “New Results on Q-positivity”, Positivity, vol. 16, p. 543–563, 2012.
R. G. Douglas, M. Putinar, and K. Wang, “Reducing Subspaces For Analytic Multipliers of the Bergman Space”, Journal of Functional Analysis, vol. 263, p. 1744–1765, 2012.